|Sleepless Nite from Sustiva!
Jan 5, 2007
Dr. Ive started taking Atripla about 2-3 weeks ago and 1 day afterwards I started suffering from insomnia. My Dr. perscribed me 10 mg Ambien for 2 weeks to bring my sleep pattern back. After taking the Ambien for 4 days my sleep pattern came back and I was able to sleep with out the Ambien. Now the insomnia is back. Will this pass? Or should I just be taken off of Atripla? Also Im an enginnering student. Im woried that the Sustiva in Atripla will impaire my thinking and concentration. Will it?
| Response from Dr. Pierone
Hello, and thanks for posting.
The sleeping and cognitive side effects associated with the Sustiva component of Atripla usually resolve within weeks after starting this medication, but not always. You should be able to give it more time to see if this problem resolves. If it persists then you should work with your doctor to switch to an alternative regimen. Best of luck!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Groin Pain After Vaginal Sex Without Condom Does It Mean I Have HIV
- Herpes After Rubbing Stripper Worried I Have HIV
- Itchy Vagina After Nipple Biting Sign Of HIV AIDS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Can Chlorine Cause A Vaginal Discharge?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.